Jurnal Pendidikan Matematika dan Sains

Jurnal Pendidikan Matematika dan Sains adalah jurnal yang diterbitkan oleh Fakultas MIPA UNY, yang berisi tentang artikel hasil kajian dan penelitian di bidang Matematika dan Sains.

ISSN 1410-1866 (print) | ISSN 2549-1458 (online)

Accepted and published papers will be freely accessed in this website and the following abstracting & indexing databases:

The journal has been listed in

OAI Address

Jurnal Pendidikan Matematika dan Sains has OAI address: http://journal.uny.ac.id/index.php/jpms/oai

Please read this guideline carefully. Every manuscript sent to the editorial office of the journal ought to follow the writing guidelines. If the manuscript does not meet with the author guidelines or any manuscript written in different format, the article will BE REJECTED before further review. Only submitted manuscripts that meet the journals format will be processed further.


Journal Homepage Image

Vol 9, No 2 (2021): December 2021

Table of Contents

Articles

Febriana Rihi, Louise M Saija
PDF
69-76
Emiliana Ningtyas Sutrisno, Louise M Saija
PDF
77-82
Krisela Tia Permatasari, Eka Apriyani, Zahra Nur Fitriyana
PDF
83-88
Neng Siti Ratna Gumilang, Wahidin Wahidin, Ayu Tsurayya
PDF
89-98
Arifatul Hasanah, Susanto Susanto, Dina Trapsilasiwi
PDF
99-106
Allifia Nur Chasanah, Abdur Rahman As’ari, I Made Sulandra
PDF
107-115
Asif Mas Bahul Maghfirin, Lenny Kurniati, Ratih Kusumawati
PDF
116-122
F. Intan Turyana, Chika Rahayu
PDF
123-127
Risa Rachmania, Wahidin Darwis
PDF
128-135
Siti Lestari
PDF
136-148